# SDR UIEA2021052701202

- Difficulty date: May 27, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767-300
- Aircraft serial: 25864
- Aircraft time: 92,951 hours, 23,762 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: False Indication
- Location: Rt Eec
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R ENG EEC C1 STATUS MESSAGE AFTER LANDING.( CLEARED MESSAGE AS REQUIRED PER FIM 71-01 SHEET 1 - SHEET 4.
